# SDR DALA2025080505871

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 45,412 hours, 5,721 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 30B AND 30J EMERGENCY ESCAPE PATH LIGHTING.   RE-PINNED WIRING PER A330 AMM 33-51. OK FOR SERVICE. (7493633)
